Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 9, Issue 1, Pages 47-53
http://dx.doi.org/10.1155/S0161171286000066

An algebraic characterization of complete inner product spaces

Universitat Konstz, Fakultat fur Mathematik, Posfach 55 60, Konstanz 1 D-7750, Germany

Received 1 October 1983

Copyright © 1986 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Vasile I. Istratescu, “An algebraic characterization of complete inner product spaces,” International Journal of Mathematics and Mathematical Sciences, vol. 9, no. 1, pp. 47-53, 1986. https://doi.org/10.1155/S0161171286000066.